Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Different moment-angle manifolds arising from two polytopes having the same bigraded Betti numbers

Suyoung Choi

Algebraic & Geometric Topology 13 (2013) 3639–3649
Bibliography
1 G Brinkmann, B McKay, plantri (2011)
2 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, University Lecture Series 24, Amer. Math. Soc. (2002) MR1897064
3 S Choi, J S Kim, Combinatorial rigidity of $3$–dimensional simplicial polytopes, Int. Math. Res. Not. 2011 (2011) 1935 MR2806527
4 S Choi, M Masuda, D Y Suh, Rigidity problems in toric topology: A survey, Tr. Mat. Inst. Steklova 275 (2011) 188 MR2962979
5 S Choi, T Panov, D Y Suh, Toric cohomological rigidity of simple convex polytopes, J. Lond. Math. Soc. 82 (2010) 343 MR2725043
6 Y Choi, Cohomological rigidity of simple $3$–polytopes with $10$ facets, master’s thesis, Korea Advanced Institute of Science and Technology (2008)
7 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
8 D Eisenbud, D Grayson, M Stillman, Macaulay2 (2013)
9 M Hochster, Cohen–Macaulay rings, combinatorics, and simplicial complexes, from: "Ring theory, II (Proceedings of the Second Oklahoma Ring Theory Conference)" (editors B R McDonald, R A Morris), Lecture Notes in Pure and Appl. Math., Dekker (1977) 171 MR0441987
10 E Steinitz, Polyeder und Raumeinteilungen, from: "Enzykl. Math. Wiss." (editors F Klein, W Meyer), B G Teubner Verlag (1922) 1